advertisement
Question
Posted by: Medication | 2009-01-13

Orgasm problem ? Medication

Can you please assist me I use the following medication for two months Crestor 10mg, Enap 20mg and Cilift 20mg. I notice that I do have a good erection but take very long to have a orgasm, can you please give me advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hi Medication

I am not a medical doctor, so I suggest you also visit the sexologist site on Health 24. Also visit http://www.sexualhealth.com which is excellent in this regard.

Some medications can have side effects which slow or delay an ejacuation. Also visit http://www.drugs.com/drug_interactions.php which is a superb source of information. On this site you can check the possible interactions between different drugs.

Mike Lacey-Smith
Life Coach for Men

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement